Functional inequalities in non-Archimedean normed spaces

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we introduce an additive functional inequality and a quadratic functional inequality in normed spaces, and prove the Hyers-Ulam stability of the functional inequalities in Banach spaces. Furthermore, we introduce an additive functional inequality and a quadratic functional inequality in non-Archimedean normed spaces, and prove the Hyers-Ulam stability of the functional inequalities in non-Archimedean Banach spaces.

Original languageEnglish
Pages (from-to)353-366
Number of pages14
JournalActa Mathematica Sinica, English Series
Volume31
Issue number3
DOIs
StatePublished - 2015 Jan 1

Fingerprint

Functional Inequalities
Banach spaces
Normed Space
Additive Functional
Quadratic Functional
Hyers-Ulam Stability
Banach space

Keywords

  • Banach space
  • Hyers-Ulam stability
  • Jordan-von Neumann functional equation
  • functional inequality
  • non-Archimedean normed space

Cite this

@article{fbb2c737ea0245a3aaa9774c2f3d4de4,
title = "Functional inequalities in non-Archimedean normed spaces",
abstract = "In this paper, we introduce an additive functional inequality and a quadratic functional inequality in normed spaces, and prove the Hyers-Ulam stability of the functional inequalities in Banach spaces. Furthermore, we introduce an additive functional inequality and a quadratic functional inequality in non-Archimedean normed spaces, and prove the Hyers-Ulam stability of the functional inequalities in non-Archimedean Banach spaces.",
keywords = "Banach space, Hyers-Ulam stability, Jordan-von Neumann functional equation, functional inequality, non-Archimedean normed space",
author = "Choonkil Park",
year = "2015",
month = "1",
day = "1",
doi = "10.1007/s10114-015-4278-5",
language = "English",
volume = "31",
pages = "353--366",
journal = "Acta Mathematica Sinica, English Series",
issn = "1439-8516",
number = "3",

}

Functional inequalities in non-Archimedean normed spaces. / Park, Choonkil.

In: Acta Mathematica Sinica, English Series, Vol. 31, No. 3, 01.01.2015, p. 353-366.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Functional inequalities in non-Archimedean normed spaces

AU - Park, Choonkil

PY - 2015/1/1

Y1 - 2015/1/1

N2 - In this paper, we introduce an additive functional inequality and a quadratic functional inequality in normed spaces, and prove the Hyers-Ulam stability of the functional inequalities in Banach spaces. Furthermore, we introduce an additive functional inequality and a quadratic functional inequality in non-Archimedean normed spaces, and prove the Hyers-Ulam stability of the functional inequalities in non-Archimedean Banach spaces.

AB - In this paper, we introduce an additive functional inequality and a quadratic functional inequality in normed spaces, and prove the Hyers-Ulam stability of the functional inequalities in Banach spaces. Furthermore, we introduce an additive functional inequality and a quadratic functional inequality in non-Archimedean normed spaces, and prove the Hyers-Ulam stability of the functional inequalities in non-Archimedean Banach spaces.

KW - Banach space

KW - Hyers-Ulam stability

KW - Jordan-von Neumann functional equation

KW - functional inequality

KW - non-Archimedean normed space

UR - http://www.scopus.com/inward/record.url?scp=84923218672&partnerID=8YFLogxK

U2 - 10.1007/s10114-015-4278-5

DO - 10.1007/s10114-015-4278-5

M3 - Article

AN - SCOPUS:84923218672

VL - 31

SP - 353

EP - 366

JO - Acta Mathematica Sinica, English Series

JF - Acta Mathematica Sinica, English Series

SN - 1439-8516

IS - 3

ER -